Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having intercourse and penis stands and becomes weak. Suggest a solution?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2008
Answered : 1197 Questions
Question
Hi Doctor, I am XXXXXXX i got married recently 4 months back. daily i will be having intercourse with my wife, while starting of foreplay for sometime by cock stands but after some time it get weak and to get back to raise once again its taking time and I am unable to do, and get tired very soon and ejection very late,can you please suggest me which doctor or medication i need to follow for this. Please help me in this, sometimes i feel i am not satisfying my wife completely. so help me doctor..
Posted Sun, 10 Nov 2013 in Erectile Dysfunction
 
 
Answered by Dr. Anjana Rao Kavoor 59 minutes later
Brief Answer:
?Sexual Performance Anxiety

Detailed Answer:
Hi XXXX,
Thanks for writing in to us.

You might be having Sexual Performance Anxiety. Sex is more than just a physical response. Arousal is tied into your emotions, too. When your mind is too stressed out to focus on sex, your body can't get excited either.

In men, one of the effects of the stress hormones is to constrict blood vessels. Less blood flowing into the penis makes it more difficult to have an erection. Even men who normally don't have any trouble getting excited can become unable to get an erection when they're overcome by sexual performance anxiety.

If you've got sexual performance anxiety, see a doctor -- someone with whom you feel comfortable discussing your sex life. The doctor can examine you and do some tests to make sure a health condition or medication isn't causing your sexual performance issues. During the exam the doctor will ask about your sexual history to find out how long you've had sexual performance anxiety and what kinds of thoughts are interfering with your sex life.

Medications and other therapies can help treat erectile dysfunction and other sexual problems that are due to physical causes. If a medical issue isn't to blame, your doctor might suggest trying one of these approaches:

1. Talk to a therapist. Make an appointment with a counselor or therapist who is experienced in treating sexual problems.

2. Be open with your partner. Talking with your partner about your anxiety can help ease some of your worries. Trying to reach a solution together might actually bring you closer as a couple and improve your sexual relationship.

3. Get intimate in other ways. There are many ways to be intimate without actually having sex. Give your partner a sensual massage or take a warm bath together. Take turns pleasing each other with masturbation so you don't always have to feel pressured to perform sexually.

4. Exercise. Not only will working out make you feel better about your body, but it will also improve your stamina in bed.

5. Distract yourself. Try putting on some romantic music or a sexy movie while you make love. Think about something that turns you on. Taking your mind off of your sexual performance can remove the worries that are stopping you from getting excited.

I hope this helps.
Do write back in case of doubts.

Dr.A.Rao Kavoor
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor